# SDR SIMA200314803

- Difficulty date: May 15, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 24 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT A 1.1250 BY 1.5625 SECTION OF DAMAGE OMEGA BEAM.  FABRICATED ONE FILLER, EXTERNAL ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 21, CHAPTER 53-21-10 FIG 202.  (M)
